# SDR MASA2016080712900

- Difficulty date: August 7, 2016
- Submitted: August 7, 2016
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 32,580 hours, 26,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLOOD LIGHT INOPERATIVE. REPLACED THE LAMPED
